Vol. 13, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Coherent Tannaka duality and algebraicity of Hom-stacks

Jack Hall and David Rydh

Vol. 13 (2019), No. 7, 1633–1675
DOI: 10.2140/ant.2019.13.1633
Abstract

We establish Tannaka duality for noetherian algebraic stacks with affine stabilizer groups. Our main application is the existence of Hom¯-stacks in great generality.

Keywords
Tannaka duality, algebraic stacks, Hom-stacks, Mayer–Vietoris squares, formal gluings
Mathematical Subject Classification 2010
Primary: 14A20
Secondary: 14D23, 18D10
Milestones
Received: 5 July 2017
Revised: 31 October 2018
Accepted: 8 March 2019
Published: 21 September 2019
Authors
Jack Hall
Department of Mathematics
University of Arizona
Tucson, AZ
United States
David Rydh
Department of Mathematics
KTH Royal Institute of Technology
Stockholm
Sweden